Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

daugern

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About daugern

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. For those who are experiencing long-term side effects - did your acne came back? I started to see a few pimples and I hope that this a sign, that my body returns to the state before Accutane (HOOOOPE SO MUCH)
  2. Thanks! It is still better than digestive problems. Hope it will be good with run of time.
  3. Thank you very much. Hope it will be the same - I already arranged colonoscopy and gastroscopy. Did you take something like probiotics, milk thistle or whatever?
  4. How long did you wait to normalize? More like 6 or 9 months?
  5. Hello, does anyone here have problem with noissy stomach after Accutane or maybe help what could be the cause of it? I finished my therapy in January, it all started in December. My stomach is rumbling and moving especially in the morning, after meals and before sleep. I am going to the toilet 2-3 times a day, the stools are rather liquid but this is not a typicall diarhea, I also don't have any stomach pain or other things. I will take the examination for parasites in this week, my doctor
×